# SDR 2009FA0000881

- Difficulty date: March 4, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N400M
- Make and model: Gulstm G1159
- Aircraft serial: 132
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20392541
- Part serial: 64600
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS INSTALLED AS AN OVERHAULED UNIT.  WITH 21.1 HOURS ON THE UNIT.  THE TURBINE WAS BINDING AND CAUSING OVERHEAT AND SMOKE IN THE CABIN.  UNIT WAS REPLACED WITH AN O/H UNIT AND AN OPS CHECK WAS COMPLIED WITH.  OIL LEVEL CHECK, NO DEFECTS NOTED.  THIS WAS THE SECOND UNIT FROM THE SAME O/H SITE TO FAIL WITH UNDER 50 HOURS.  (K)
